# SDR AALA20001124

- Difficulty date: June 21, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 44,305 hours, 23,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 4L, CRACKED OUTBOARD SIDE ATTACH POINT TO FRAME AT STA 160.  INSTALLED LONGERON SPLICE PER SRM 53-02, FIG 18.  (X)
